# SDR Y2PA96079

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AA
- Make and model: Amd FALCON
- Aircraft serial: 26
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: A2238012
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DSM - RIGHT MAIN GEAR GREEN LIGHT DID NOT COME ON DURING NORMAL EXTENSION.  AIRCRAFT FLIGHT MANUAL EMERGENCY EXTENSION PROCEDURE USED TO EXTEND GEAR AT WHICH TIME GREEN LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT AT INTENDED DESTINATION AT DSM.  NO OTHER EMERGENCY PROCEDURES REQUIRED.  TROUBLESHOOTING DETERMINED THAT THE RIGHT GEAR DOOR ACTUATOR POSITION SWITCH WAS FAULTY AND PREVENTED THE RIGHT MAIN GEAR FROM SEQUENCING AND EXTENDING NORMALLY.  THE GEAR DOOR ACTUATOR SWITCH WAS REPLACED AND THE LANDING GEAR CYCLED WITH NO DEFECTS NOTED.  (M)
